# SDR SWIA200819373

- Difficulty date: March 7, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,176 hours, 27,065 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nacelle
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER NACELLE AT OIL COOLER AREA DAMAGED FROM BIRD STRIKE.  REPAIRED THE LOWER NACELLE BIRD STRIKE DAMAGE AREA IAW EMB SRM 51-40-22, 51-40-06, 51-22-00 AND 51-25-00.
